# SDR SWAA991302

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: SC302
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FASTENER MISSING FROM EMERGENCY EGRESS LIGHT LENS AFT OF LT WING TO BODY FAIRING.  REPLACED FASTENER PER MM.
